# SDR REXA2020113000797

- Difficulty date: November 15, 2020
- Submitted: November 30, 2020
- Operation: Air carrier
- Aircraft: N931XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15193
- Aircraft time: 28,576 hours, 19,184 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670314127
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SEAT RAIL AT RBL 9 BEGINNING AT APPROXIMATLEY FS 661.00+32 CORRODED IN 4 LOCATIONS.  REMOVED & INSTALLED NEW SEAT TRACK AT FS 661.00+32 RBL 9, IAW REO 670-53-00-342 CRJ 900 SRM 51-40-11, 57-42-02 TASK 51-41-02-001-A01 &CRJ 900 AMM 53-00-17-400-801-A07.
